Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homological algebra of stable homotopy ring π of spheres

T. Y. Lin

Vol. 38 (1971), No. 1, 117–143
Abstract

The stable homotopy groups are studied as a graded ring π via homological algebra. The main object is to show that the projective (and weak) dimension of a finite type π-module is unless the module is free. As a corollary, a partial answer to Whithead’s corollary to Freyd’s generating hypothesis is obtained.

Mathematical Subject Classification
Primary: 55E10
Milestones
Received: 16 June 1970
Revised: 9 November 1970
Published: 1 July 1971
Authors
T. Y. Lin